Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 80, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 17, 2015, 6:15 PM CST for Crawford County, Arkansas; Sequoyah County, Oklahoma. It took effect at Nov 17, 2015, 8:46 PM CST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 6:15 PM CST (00:15 UTC)
- In effect from
- Nov 17, 2015, 8:46 PM CST
- Expired
- Nov 18, 2015, 8:43 AM CST
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 22.94 ft at Nov 17, 2015, 10:00 PM CST.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
318 WGUS44 KTSA 180015 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 615 PM CST TUE NOV 17 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas...Oklahoma... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-180815- /O.NEW.KTSA.FL.W.0080.151118T0507Z-151118T1443Z/ /VBRA4.1.ER.151118T0507Z.151118T0600Z.151118T0843Z.UU/ 615 PM CST TUE NOV 17 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Lee Creek near Van Buren * from this evening to Wednesday morning, or until the warning is cancelled. * At 6:00 PM Tuesday, the stage was 399 feet and rising. * Flood stage is 401.0 feet. * Minor flooding is forecast. * Impact...At 402.0 feet, the access road into Tailwater Park may be impassable due to high water. The recreational vehicle campground near Rena Road is affected by high water. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$ Lacy
3 follow-up statements
061 WGUS84 KTSA 180100 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 700 PM CST TUE NOV 17 2015 ...The Flood Warning continues for the following rivers in Arkansas... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-180900- /O.EXT.KTSA.FL.W.0080.151118T0447Z-151118T1443Z/ /VBRA4.1.ER.151118T0447Z.151118T0600Z.151118T0843Z.UU/ 700 PM CST TUE NOV 17 2015 The Flood Warning continues for The Lee Creek near Van Buren. * from this evening to Wednesday morning, or until the warning is cancelled. * At 7:00 PM Tuesday, the stage was 399.90 feet. * Flood stage is 401.0 feet. * Minor flooding is forecast. * Forecast...The Lee Creek near Van Buren is expected to rise above flood stage tonight and continue to rise to near 401.5 feet by Wednesday before dawn. The river is expected to fall below flood stage Wednesday before dawn. * Impact...At 402.0 feet, the access road into Tailwater Park may be impassable due to high water. The recreational vehicle campground near Rena Road is affected by high water. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$
500 WGUS84 KTSA 180119 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 719 PM CST TUE NOV 17 2015 ...The Flood Warning continues for the following rivers in Arkansas... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-180919- /O.EXT.KTSA.FL.W.0080.151118T0246Z-151118T1443Z/ /VBRA4.1.ER.151118T0246Z.151118T0600Z.151118T0843Z.UU/ 719 PM CST TUE NOV 17 2015 The Flood Warning continues for The Lee Creek near Van Buren. * until Wednesday morning, or until the warning is cancelled. * At 7:00 PM Tuesday, the stage was 399.90 feet. * Flood stage is 401.0 feet. * Minor flooding is forecast. * Forecast...The Lee Creek near Van Buren is expected to rise above flood stage this evening and continue to rise to near 403.0 feet by Wednesday before dawn. The river is expected to fall below flood stage Wednesday before dawn. * Impact...At 404.0 feet, Tailwater Park is inundated. Some permanent structures in the park are flooded. A recreational vehicle campground near Rena Road may be flooded. Rena Road is inundated by high water just east of the bridge over Lee Creek. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$ Lacy
559 WGUS84 KTSA 180713 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 113 AM CST WED NOV 18 2015 ...The Flood Warning is cancelled for the following rivers in Arkansas...Oklahoma... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-180743- /O.CAN.KTSA.FL.W.0080.000000T0000Z-151118T1443Z/ /VBRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 113 AM CST WED NOV 18 2015 The Flood Warning is cancelled for The Lee Creek near Van Buren. * At 12:23 AM Wednesday, the stage was 398.00 feet. * Flood stage is 401.0 feet. * Forecast...The Lee Creek near Van Buren crested below flood stage at 400.2 feet. The river will remain below flood stage. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:24 PM CST, 51 minutes earlier.
Area forecast discussion, Nov 17, 5:24 PM CST, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 524 PM CST TUE NOV 17 2015 .DISCUSSION... The 00z TAF discussion is included below... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Can't rule out at least brief episodes of MVFR cigs at times thru the night...but the overall trend should be toward VFR...especially as we go into Wednesday as a strong upper level storm system finally moves away from the region. S to SWrly sfc winds will gust in the 15 to 25 kt range at times thru much of Wednesday before backing off toward the end of the forecast. Lacy && .PREV DISCUSSION... /ISSUED 245 PM CST TUE NOV 17 2015/ DISCUSSION... An ongoing area of heavy rainfall across the eastern portion of the forecast area this afternoon will continue to translate eastward as an upper low pulls away from the area. All precipitation is expected to be out of the area by 0Z. The remainder of the work week will be tranquil and dry with temperatures near or slightly above seasonal averages. A cold front will move across the region Friday night into Saturday morning. Moisture will be lacking for this event. However, a slight chance for thunderstorms is forecast in conjunction with frontal passage. Much colder air will move into the Southern Plains behind the front, with Sunday morning being the coldest of the season thus far. A hard freeze will likely occur across the northern half of the area, with freezing temperatures reaching almost all the way to the Red River. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 63 40 60 / 0 0 0 0 FSM 44 61 41 64 / 0 0 0 0 MLC 43 64 42 62 / 0 0 0 0 BVO 43 62 37 57 / 0 0 0 0 FYV 43 56 38 58 / 0 0 0 0 BYV 43 56 40 57 / 10 0 0 0 MKO 42 62 41 60 / 0 0 0 0 MIO 43 58 37 57 / 10 10 0 0 F10 42 63 41 60 / 0 0 0 0 HHW 44 65 42 66 / 10 0 0 0 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Nov 17, 5:04 PM CST, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 PM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181215- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 PM CST TUE NOV 17 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... RAIN WILL CONTINUE PUSH EAST THIS EVENING...AND WILL GIVE THE REGION A CHANCE TO DRY OUT OVERNIGHT. SOUTH WINDS WILL BECOME MORE SOUTHWESTERLY THIS EVENING AS A STRONG SURFACE LOW PRESSURE CENTER LIFTS NORTHEAST INTO KANSAS TONIGHT. A FEW GUSTS AROUND 25 MILES AN HOUR POSSIBLE OVERNIGHT...MAINLY ACROSS EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...NO HAZARDS. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL SET UP OVER THE REGION WEDNESDAY THROUGH LATE WEEK BEFORE A COLD FRONT MOVES THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT INTO SATURDAY. CHANCES FOR THUNDERSTORMS WILL ACCOMPANY FRONTAL PASSAGE...HOWEVER COVERAGE IS EXPECTED TO REMAIN LOW WITH LIMITED MOISTURE IN PLACE AHEAD OF THE BOUNDARY. BEHIND THE FRONT....MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING...WITH COOL TEMPERATURES CONTINUING INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 1:10 AM CST | River Flood Warning | TSA | Adair | 11 hr |
Nearby
River Flood Warnings in Arkansas, 2015River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.